Advil Extra Strength Liqui Gels 400mg

(10 customer reviews)

18 customers are viewing this product.

Only 45 left in stock!

$12.99$19.99

Quantity:

Advil Extra Strength Liqui-Gel provides effective relief for a wide variety of pain, including migraine, non-migraine headaches, menstrual cramps, and back pain. In addition to reducing pain, they also reduce symptoms such as nausea and sensitivity to light and sound.

$12.99$19.99

Quantity:
Description

Advil Extra Strength Liqui Gels Get Fast & Effective Relief

Advil Extra Strength Liqui Gels For fast and effective relief of migraine pain; migraine symptoms like sensitivity to light and sound and nausea; headache; menstrual pain; backache; toothache; reduction of fever; arthritis pain; muscle & joint pain.

Important Medicinal and Nonmedicinal Ingredients

Active Ingredients

400 mg solubilized ibuprofen (free acid and potassium salt); Pain reliever/Fever reducer

Non-medicinal Ingredients

Gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

Recommended Dosage for Liqui Gels

Adults and children over 12: For migraine headaches, take 1 Advil Extra Strength Liqui Gels at the first sign of symptoms and every 4 hours as needed. For all other uses, take 1 Extra Strength Liqui-Gel every 4 hours as needed. Do not exceed 3 Extra Strength Liqui-Gels in 24 hours, unless directed by a physician. Children 12 and under should use Children’s Advil.

Warnings And Precautions

Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Do not take Advil Extra Strength Liqui Gels if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control center or a doctor at once even if there are no symptoms.

We are only able to ship this item to Canadian customers.

Type

Extra Strength Liqui Gel (400 mg)

10 reviews for Advil Extra Strength Liqui Gels 400mg

  1. Michael Smith

    I always turn to Advil Liqui-Gels for my back pain. They provide fast relief and help me get through my day.

  2. David Brown

    Advil Liqui-Gels have been my go-to for headache relief. They’re much more effective than other pain relievers I’ve tried.

  3. Russell Jeffries

    Advil Extra Strength Liqui-Gels are my go-to solution for quick and effective pain relief. These 400mg capsules work like magic and provide much-needed relief.

  4. Sherri Oliver

    I rely on Advil Extra Strength Liqui-Gels whenever I have a headache or muscle pain. They’re fast-acting and make my discomfort vanish in no time.

  5. Edna Smith

    Advil Extra Strength Liqui-Gels are a staple in my medicine cabinet. These 400mg capsules are powerful and reliable, helping me conquer pain and get back to my day.

  6. Shirley Nelson

    These Liqui-Gels from Advil are a lifesaver when it comes to tackling pain. The 400mg strength ensures that I can trust them to alleviate my discomfort effectively.

  7. James Michaels

    I’ve tried other pain relievers, but Advil Extra Strength Liqui-Gels are the best by far. They work quickly and efficiently, making them my top choice for pain relief.

  8. Rachel Patel

    I appreciate how quickly Advil Liqui-Gels alleviate my pain. They’re a staple in my medicine cabinet.”

  9. Emily Johnson

    Advil Extra Strength Liqui-Gels have been a game-changer for my migraine relief. They work quickly and effectively.

  10. Sarah Wilson

    These liqui-gels are perfect for menstrual cramps. They’re easy to swallow and start working quickly.

Add a review